# SDR GTIA2017032801850

- Difficulty date: March 28, 2017
- Submitted: March 28, 2017
- Operation: Air carrier
- Aircraft: N516NK
- Make and model: Airbus A319-132
- Aircraft serial: 2704
- Aircraft time: 41,373 hours, 19,595 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: D53476401202
- Condition: Dented
- Location: Frame 58
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN DENTED FRAME 58, STRINGERS 5 - 6L.  PERFORMED A DOUBLER REPAIR IAW EO 5341-1718.
